Basket

  1. 1.
    0369691 - MU-W 2012 RIV GE eng J - Journal Article
    Halas, Z. - Monteiro, G.A. - Tvrdý, Milan
    Emphatic convergence and sequential solutions of generalized linear differential equations.
    Memoirs on Differential Equations and Mathematical Physics. Roč. 54, - (2011), s. 27-49. ISSN 1512-0015
    Institutional research plan: CEZ:AV0Z10190503
    Keywords : generalized linear differential equation * continuous dependence on a parameter * Kurzweil-Stieljes integral
    Subject RIV: BA - General Mathematics
    http://www.rmi.ge/jeomj/memoirs/vol54/abs54-2.htm
    Permanent Link: http://hdl.handle.net/11104/0203698
    FileDownloadSizeCommentaryVersionAccess
    Tvrdy.pdf1259.8 KBPublisher’s postprintrequire